The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Hom-Lie Algebra Structures on a Subalgebra of the Lie Algebra A2
Pages: 1-4
Year: Issue:  5
Journal: Journal of Putian Univeristy

Keyword:  Lie代数Hom-Lie代数代数结构;
Abstract: 基于Hom-同态在基元上保持方括号运算及满足Hom-Jacobi等式,通过比较Hom-同态作用后等式两边系数,确定了Lie代数A2的一个子代数的Hom-Lie代数结构.
Related Articles
No related articles found